# SDR FDEA201802100334

- Difficulty date: February 10, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 51,828 hours, 31,119 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BDM3003
- Part serial: 352
- Condition: Failed
- Location: Nlg
- Part time: 6,769 hours, 3,814 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, THE NOSE GEAR WAS RED, UNLOCKED ON  BOTH NR 1 & 2 SYSTEMS,  NO AMBER GEAR DOOR LIGHTS,  WITH  THE RED NOSE GEAR LIGHT ON.  GOOD GREEN  HYDRAULICS,  CYCLED THE GEAR AND STILL RED UNLOCKED ON NOSE.  ABOUT SIX MINUTES AFTER EXTENSION NOSE GEAR  INDICATED GREEN AND LOCKED ON BOTH SYSTEMS,  DID NOT DO A MANUAL GEAR EXTENSION.   BITE CHECKED THE  PROXIMITY DETECTOR BOX. CODE 63 AND BOX FAILED,  RED LED WAS ILLUMINATED.  PROXIMITY DETECTOR BOX 54GB WAS REPLACED IAW AMM 32-31-71-04.  LT AND RT NOSE GEAR SEQUENCE VALVE WAS REPLACED IAW AMM 32-31-18-04.  OPS TESTED IAW AMM 32-31-00-05,  TESTED SERVICEABLE.
